Loading, please wait...

Mucinex Fast-Max Cold & Flu Relief Liquid Gels - Acetaminophen - 16ct

Mucinex Fast-Max Cold & Flu Relief Liquid Gels - Acetaminophen - 16ct - image 1 of 3Mucinex Fast-Max Cold & Flu Relief Liquid Gels - Acetaminophen - 16ct - image 2 of 3Mucinex Fast-Max Cold & Flu Relief Liquid Gels - Acetaminophen - 16ct - image 3 of 3
Mucinex Fast-Max Cold & Flu Relief Liquid Gels - Acetaminophen - 16ct - image 1 of 3
$13.49
Due to high demand, item may be unavailable or delayed
Online only
Shipping
Not available

About this item

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up
  • Cold and flu relief, 1 Dose, 9 Symptom Relief
  • Max Strength Day & Night Formula
  • Fast dissolving liquid gels
  • Day & Night Relief: Relieves Aches and Pain, Fever, Sore Throat, Sinus Pressure, Nasal & Chest Congestion, Sinus Congestion, and Controls Cough
  • DOSAGE: Adults and children 12 years of age and older take 2 liquid gels every 4 hours. Do not take more than 12 liquid gels in any 24-hour period. Children under 12 years DO NOT USE
  • ACTIVE INGREDIENTS: (in each liquid gel) Acetaminophen 325 mg Purpose(s) Pain reliever/fever reducer; Dextromethorphan HBr 10 mg Purpose(s) Cough suppressant; Guaifenesin 200 mg Purpose(s) Expectorant, Phenylephrine HCl 5 mg Purpose(s) Nasal decongestant

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen, contains antihistamine, contains dextromethorphan HBr, Contains Expectorant, contains guaifenesin, contains pain reliever, contains phenylephrine HCI

Active Ingredient Strength Value: 325 milligrams

Product Warning: Not for children under the age of 12, Contains Acetaminophen

Duration: 4 hours

Product Form: Gelcap

Primary Active Ingredient: Acetaminophen

Features: Daytime Use, daytime and nighttime use, multi-symptom, Non-drowsy

TCIN: 75557880
UPC: 363824595160
Item Number (DPCI): 094-14-6475
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Sometimes, when you're sick, you're really sick. Sore throat, stuffy nose, fever, headache, cough - you name it, you've got it. Maximum Strength Mucinex Fast-Max Cold & Flu had your back. Just one dose relieves 9 symptoms so you can get on with your. Get tough on your cold and flu symptoms. Available in caplets, liquid gels & liquid.

If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.4 out of 5 stars with 8 reviews
100% would recommend
5 recommendations
quality: 4 out of 5

(no review title)

4 out of 5 stars
Would recommend
stanNCT - 7 days ago
These gel capsules are great for colds and cases of the flu. I was suffering from a mild case of the flu a few weeks ago and I took these and I'm fine now. It took about 30 minutes for the Acetaminophen to kick in but it was worth it!
Did you find this review helpful?
Report review

Good for sinus

5 out of 5 stars
Would recommend
Sunshine1111 - 16 days ago
As someone who gets headaches and migraine regularly I was quite impressed with this. It helped a lot with my sinus pressure!
Did you find this review helpful?
Report review

Great Alternative to Liquid Meds

5 out of 5 stars
Chicananomics - 27 days ago
Thankfully I haven't had to use these yet, but this is a brand I trust to work well. I cannot choke down liquid medicines because of their horrific taste, so this is a great option for me. The soft gel pills ensure I get the medicine in my system quickly, which means I don't have to sacrifice comfort for relief.
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
Mominva - 28 days ago
My go-to brand for all things when my family is sick. Can always count on these meds to knock what ails us.
Did you find this review helpful?
Report review

fast relief

5 out of 5 stars
Would recommend
booklady11 - 1 month ago
There is no other cold or flu medicine I have tried that works as well as Mucinex. My family has been using it for years and we swear by it. This product definitely lives up to the brand name and reputation by giving the great relief we rely on, but in this form, you get relief fast. These are fast dissolving liquid gels, which means you will start feeling relief quickly. I didn't think their products could be any better, but they are. A product to have on hand for the cold and flu season when you want to feel better fast.
2 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
addh2o - 1 month ago
The packaging is informative and very reasonable (not overly packaged). I am looking forward to trying the product when someone in our house needs it.
Did you find this review helpful?
Report review

Did not work for me

2 out of 5 stars
Myrac - 3 months ago
I got a cold 4 days ago. Started taking Mucinex Max 3 days ago. My cough is horrible and has gotten no better. Head is congested. Nose started running today which took some pressure off head. No fever. I am going to find something else that will clear my chest congestion.
1 reply from Mucinex Team team - 2 months ago
Hi Myrac, we’re sorry to hear about your experience with our Mucinex® Fast-Max Cold & Flu Liquid Gels. We would love an opportunity to obtain more information. Please call 1-866-529-8804 between 9:00am-5:00pm EST (Monday-Friday) and someone will be happy to help you. When calling, kindly refer to reference # R085997590. Thank you!
4 guests found this review helpful. Did you?
Report review

(no review title)

4 out of 5 stars
Would recommend
RK - 6 months ago, Verified purchaser
Mucinex is usually my go to for all sinus/cough issues... this was my first time trying the cold/flu. This wasn't as effective as I have come to expect Mucinex brand products to be but it did a good job with most of my flu symptoms.
quality: 4 out of 5
19 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.